# SDR AT0000051

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND AFT PIT AT BS 965 LS 23 FRAME CORRODED.  REMOVED AND REPLACED CORRODED SECTION OF FRAME WITH NEW FRAME AT BS 965 LS 23 IAW DC9 SRM 51-30-02, 51-30-05, 51-10-04, 53-03 FIG 2A, AND 51-30-01.
